# SDR AALA20012184

- Difficulty date: December 29, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 9G INOPERATIVE.  RESECURED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 9G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
